Some Definite Integrals Associated with the Riemann Zeta Function

The article is published in Zeitschrift fuer Analysis und ihre Anwendungen (ZAA), 19(2000),831-846.


  • Abstract

  • The authors aim at deriving a family of series representtaion for zeta(2n+1) by evaluating certain trigonometric integrals in several different ways. They also show how the results presented in this paper relate to those that were obtained in other works.
  • Postscript
  • PDF

  • Please send corrections to Victor S. Adamchik
    Computer Science Department, 
    Carnegie Mellon University, Pittsburgh, PA.